# SDR SWAA2021080589264

- Difficulty date: June 29, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR IS OUT OF ADJUSTMENT.   ACCOMPLISHED FWD SERVICE DOOR (R1) ADJUSTMENTS IAW AMM 52-41-00-820-801-NG; [02] ACCOMPLISHED FWD SERVICE DOOR (R1) ADJUSTMENTS IAW AMM 52-41-00-820-801-NG. OPS CK NORMAL.
